"Hyperinvariant subspaces of the harmonic Dirichlet space" by William T. Ross, Stefan Richter et al.
 

DOI

10.1515/crll.1994.448.1.

Document Type

Article

Publication Date

1994

Publisher Statement

Copyright © 1994 Walter de Gruyter. This article first appeared in Journal für die reine und angewandte Mathematik 448 (1994), 1-26.

Please note that downloads of the article are for private/personal use only.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 7
  • Usage
    • Downloads: 102
    • Abstract Views: 12
see details

Included in

Algebra Commons

Share

COinS